IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2211  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others

ORIGINAL ARTICLE

Cutaneous reactions due to antihypertensive drugs

Upadhayai J B, Nangia Anup Kumar, Mukhija R D, Misra Mukum, Mohan Lalit, Singh K K

Year : 2006| Volume: 51| Issue : 3 | Page no: 189-191

   This article has been cited by
 
1 Evaluation and management of pruritus and scabies in the elderly population
Panuganti, B. and Tarbox, M.
Clinics in Geriatric Medicine. 2013; 29(2): 479-499
[Pubmed]  [Google Scholar]
2 Lichen planus-like drug eruptions due to β-blockers: A case report and literature review
Fessa, C. and Lim, P. and Kossard, S. and Richards, S. and Peñas, P.F.
American Journal of Clinical Dermatology. 2012; 13(6): 417-421
[Pubmed]  [Google Scholar]
3 Lichen Planus-Like Drug Eruptions Due to -Blockers
Chris Fessa,Penny Lim,Steve Kossard,Shawn Richards,Pablo Fernandez Peas
American Journal of Clinical Dermatology. 2012; 13(6): 417
[Pubmed]  [Google Scholar] [DOI]
4 A pharmacovigilance study of antihypertensive medicines at a South Delhi hospital
Hussain, A., Aqil, M., Alam, M.S., Khan, M.R., Kapur, P., Pillai, K.K.
Indian Journal of Pharmaceutical Sciences. 2009; 71(3): 338-341
[Pubmed]  [Google Scholar]

 

Read this article